Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A time-dependent interface problem for two-dimensional eddy currents

Authors: R. C. MacCamy and Manil Suri
Journal: Quart. Appl. Math. 44 (1987), 675-690
MSC: Primary 78A55
DOI: https://doi.org/10.1090/qam/872820
MathSciNet review: 872820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A55

Retrieve articles in all journals with MSC: 78A55

Additional Information

DOI: https://doi.org/10.1090/qam/872820
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society